# SDR SWIA201125513

- Difficulty date: January 26, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 19,518 hours, 16,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 OVERHEAD EMERGENCY LIGHT WILL NOT ILLUMINATE.  (FLT 6477)  RELAMPED EMERGENCY LIGHT.
